# SDR DL738071071

- Difficulty date: August 13, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 19,556 hours, 8,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320110
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY GROUND EQUIPMENT IN MBJ.  TEMP REPAIR INSTALLED BY ER/A 463434-14 USING DOUBLER AND TRIPLER OVER DAMAGE TO ALLOW FERRY FLIGHT TO ATL.  IN ATL, DAMAGE CUTOUT AND REPAIRED WITH DOUBLER AND STRUCTURAL FILLERS PER ER/A 463435-14.
